# SDR QXEA0300461

- Difficulty date: April 15, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,766 hours, 4,349 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521062
- Part serial: 129C0178
- Condition: Inoperative
- Location: Nr 1
- Part time: 603 hours, 639 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT NUMBER 2328, EN-ROUTE, DC BUS CAUTION LIGHT ILLUMINATED. ALSO NR 1 GEN, AUX BATTERY AND STANDBY BATTERY ILLUMINATED. SYSTEMS RESET PER CHECKLIST BUT NR 1 STALL FAIL, NR 2 SYSTEM FAIL AND  PUSHER SYSTEM FAIL CAUTION LIGHTS REMAINED ILLUMINATED. REMOVED AND REPLACED NR 1 DC STARTER GENERATOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
